Chern-Simons invariants of 3-manifolds and representation spaces of knot groups.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 343-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Chern-Simons invariant of a flat SU(2)-connection on a 3-manifold, holonomy, representations of the complement of a knot in a 3-manifold, peripheral subgroup, Chern-Simons invariants of Seifert-fibered homology spheres, Dehn surgery on the figure 8 knot, torus bundles over, monodromy matrices
@article{MAN_1990__287_1_164690,
author = {Paul A. Kirk and Eric P. Klassen},
title = {Chern-Simons invariants of 3-manifolds and representation spaces of knot groups.},
journal = {Mathematische Annalen},
pages = {343--368},
year = {1990},
volume = {287},
number = {1},
zbl = {0681.57006},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164690/}
}
Paul A. Kirk; Eric P. Klassen. Chern-Simons invariants of 3-manifolds and representation spaces of knot groups.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 343-368. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164690/